# SDR CALA0101000

- Difficulty date: November 12, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 49,759 hours, 29,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY EXIT IDENTIFIERS ABOVE DOORS ON LT AND RT SIDE OF AIRCRAFT WERE FOUND INOPERATIVE.  THE BATTERIES IN EMERGENCY BATTERY PACKS IN O/H BIN AT ROW 20DEF WERE REPLACED IAW MM 33-50-00.
